# SDR UALA2011032801453

- Difficulty date: March 25, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 42,812 hours, 11,305 cycles
- Engine: Pwa PW4056
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Worn
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION.  DUE TO CHRONIC REPORTS OF AIRFRAME VIBRATION FELT IN YOKE IN CLIMB AND APPROACH PLZ ACP THE FOLLOWING: 1) AIRCRAFT VIBRATION TROUBLESHOOTING PER MM. 2) REF AIRFRAME VIBRATION CONDITION-MAINT PRACTICES CONDITIONAL INSPECTION, REVIEW STEPS 3 AND 4  AS POSSIBLE CAUSES FOR CURRENT ISSUE. 3) IF FAULT IS FOUND IT IS NOT NECESSARY TO COMPLETE ENTIRE CALLOUT.  ACCOMPLISHED CHECK.  FOUND APU DOOR PLAY.  CORRECTED SAME.
